# SDR DALA2024102310341

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 99,416 hours, 43,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 EXIT SIGN COVER FELL OFF AT 2R. CORRECTIVE ACTION: RESECURED EXIT SIGN COVER AT DR 2R. (6712030)
